Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8505
Title: Multi-layer canard cycles and translated power functions (vol 244, pg 1329, 2008) Correction
Authors: DUMORTIER, Freddy 
Roussarie, Robert
Issue Date: 2008
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 245(7). p. 1995-1995
Abstract: The paper deals with two-dimensional slow-fast systems and more specifically with multi-layer canard cycles. These are canard cycles passing through n layers of fast orbits, with n⩾2. The canard cycles are subject to n generic breaking mechanisms and we study the limit cycles that can be perturbed from the generic canard cycles of codimension n. We prove that this study can be reduced to the investigation of the fixed points of iterated translated power functions.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS, Inst Math Bourgogne, UMR 5584, F-21078 Dijon, France.
Document URI: http://hdl.handle.net/1942/8505
ISSN: 0022-0396
e-ISSN: 1090-2732
ISI #: 000259127700012
Category: M
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

6
checked on May 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.